# SDR CHQA200800225

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 19,458 hours, 14,328 cycles
- Engine: Allsn AE3007A
- Engine time: 21,910 hours, 16,159 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5319, EWR TO STL - CREW REPORTED THAT DURING CLIMB AT ABOUT 5,000 FT THE CABIN DIFFERENTIAL, CABIN RATE OF CLIMB, AND CABIN ALTITUDE INDICATIONS DASHED OUT.  THE CREW TRIED MANUAL MODE WITH NO HELP.  THE AIRCRAFT RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET POWER TO THE AIRCRAFT AND ALL PRESSURIZATION INDICATIONS RETURNED TO NORMAL.  PRESSURIZATION CHECKS WERE PERFORMED WITH NO FURTHER DEFECTS NOTED.
